| Model Number |
20E |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that his device was displaying the message "connect electrodes" when sufficient load was applied.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The device was returned to stryker for evaluation.The reported issue was not able to be verified.The stryker technician noticed that the therapy connector was loose.The therapy connector was replaced as a precaution.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Further investigation of the removed therapy connector was carried out in the stryker product analysis center (pac).The pac technician could not duplicate or verify the reported issue.The cause of the reported issue could not be determined.
Event or Problem Description